# SDR ASAA2015050311615

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 9,745 hours, 3,166 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT, OVERHEAT ANNUNCIATED.  WILL NOT RESET TO ON.  ACFT GROUNDED. PERFORMED FIM TASK 30-41, TASK 801.  NO DEFECTS NOTED.  NO PAST HISTORY 30 DAYS. INSPECTED COIL CORD NO DEFECTS.  SUCCESSFUL GROUND OPS CHECK COMPLETED.
